MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404234-14
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384); Human-Device Interface Problem (2949); Failure to Deflate (4060)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 1000033372.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.The patient also reported having undergone multiple replacement procedures since 1995, including a revision on (b)(6) 1998 and subsequent surgeries on (b)(6) 2014 and (b)(4) 2018.The patient stated that during a previous revision procedure on the physician was unable to locate the reservoir from an earlier implant and elected to leave it in place.Following the procedure, the patient experienced significant pain and expressed dissatisfaction with the post-operative care provided.The patient further reported that the pump felt extremely hard after surgery and was very difficult to manipulate in order to deflate or soften.Subsequently, the device was evaluated by another physician, who agreed that the ipp was no longer functioning properly, as it would neither pump nor inflate.However, this physician no longer performs ipp surgeries.The patient was provided with information for specialists in the area to obtain a second opinion.No additional patient complications were reported.

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50142810
Report Number2124215-2026-41907
Device Sequence Number9142718
Product Code JCW
UDI-Device Identifier00878953009803
UDI-Public(01)00878953009803(17)200606(10)1000118137
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/06/2020
Device Model Number72404234-14
Device Catalogue Number72404234-14
Device Lot Number1000118137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/05/2026
Date Device Manufactured06/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexMale